# SDR IPXA09855336

- Difficulty date: January 20, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 752-F1-32, FUSE EXT SURFACE, STA 126 TO STA 135, L2712-L, REPAIR CONFIGURATION DOES NOT CORRELATE TO SRM.  REMOVED EXISTING REPAIR IAW DC8 SRM 51-1-21.  FABBED DOUBLER REF DC8 SRM 53-2-1 AND INSTALLED REPAIR IAW DC8 SRM 53-2-1 FIG 7, TR 53-203 SH 13.
